Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 286290, 16 pages
http://dx.doi.org/10.1155/2012/286290
Research Article

Analytical Approximate Solutions for the Cubic-Quintic Duffing Oscillator in Terms of Elementary Functions

1Departamento de Física, Ingeniería de Sistemas y Teoría de la Señal, Universidad de Alicante, Apartado 99, 03080 Alicante, Spain
2Instituto Universitario de Física Aplicada a las Ciencias y las Tecnologías, Universidad de Alicante, Apartado 99, 03080 Alicante, Spain
3Departamento de Ciencias Médicas, Facultad de Medicina, Universidad de Castilla-La Mancha, C/Almansa No. 14, 02006 Albacete, Spain
4Departamento de Física Aplicada, Escuela Superior de Ingeniería Informática, Universidad de Castilla-La Mancha, Avenida de España s/n, 02071 Albacete, Spain

Received 28 June 2012; Accepted 13 August 2012

Academic Editor: Livija Cveticanin

Copyright © 2012 A. Beléndez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Beléndez, M. L. Alvarez, J. Francés, et al., “Analytical Approximate Solutions for the Cubic-Quintic Duffing Oscillator in Terms of Elementary Functions,” Journal of Applied Mathematics, vol. 2012, Article ID 286290, 16 pages, 2012. https://doi.org/10.1155/2012/286290.